# SDR 2001UALA02404

- Difficulty date: December 12, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 46,692 hours, 5,756 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1700 FLOORBEAM UPPER CHORD HAS EXCESSIVE MATERIAL AT RBL 44.  ANGLES AND STIFFENERS ANGLES INSTALLED.
